# SDR ASAA2020110333486

- Difficulty date: November 3, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 24,229 hours, 7,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emegency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78233001 FOUND 2 EA BAD BATTERY PACKS.  GROUNDED-YES.  REMOVED & REPLACED 2 EA BATTERY PACKS.  OPERATIONS NORMAL, REF B737-900 AMM 33-51-06.
